# SDR 98ZZZX351

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 08511393
- Condition: Broken
- Location: Rt Turbo Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, MECHANIC FOUND THE RIGHT TURBO MOUNTING BRACKET BROKEN.  CESSNA BRACKET 0851139-3 HAD ITS OUTBOARD LOWER ATTACH LEG BROKEN OFF.  UNABLE TO DETERMINE THE CAUSE OF THIS PROBLEM.
